Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pain and tingling in neck, shoulder, arm. Bulging vein in arm. Bruised or rug burn?

I have been having neck, shoulder , and left arm pain and tingling . A year ago I was told I had no neck curve from a chiropractor. Now I have a somewhat bulging blue vein in my left arm with a sensation that feels like it is bruised or has rug burn??? Could this be pinched nerves d/t lack of the correct curvature in my neck?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The less curvature of your neck canb affect your nerves and can cause a minor nerve root compression. This can lead to the symptoms that you are having. You can avpoid using a pillow and start with physiotherapy exercises for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor